Doctor insights on:
No.: Indigestion and abdominal pain are both symptoms that can be associated with many different abdominal diseases. I recommend that you schedule an appointment with your primary care physician. They can take a thorough history, perform a physical exam, and order appropriate tests to determine the cause of these symptoms and treat them. ...Read moreSee 1 more doctor answer
NOT a diarrhea cause: An esophageal erosion is usually caused by gastro-esophageal reflux disease (gerd). The symptoms of gerd are: heartburn, chest pain, swallowing difficulty, and cough (@ night). Acid blockers (ppi's) such as Omeprazole (prilosec, zegerid) are prescibed to decrease acid but may have diarrhea as a side effect. You may want to try an alternate otc medication, prevacid (lansoprazole). Hope you are better soon! ...Read more
Diverticulosis, no.: Diverticulosis should not cause any symptoms you'd notice day to day. Diverticulitis, an infection of the diverticuli, could cause bad stomach cramps along with fever and diarrhea. If your symptoms are in between these two extremes, then maybe something else is causing them. ...Read moreSee 1 more doctor answer
Well......: several possibilites. I cannot say in your particular case. Irritable bowel can certainly cause both http://www.nerdpocalypse.net/irritable%20bowel.html this explains it more fully. And medications taken for it certainly cause diarrhea (magnesium containing antacids). follow the podcast at https://itunes.apple.com/us/podcast/epiphany-of-the-week/id972173760 ...Read more
Chronic pancreatitis: Interesting question. Chronic pancreatitis per se does not cause gastric ulcers, but the level of physiologic stress caused by the disease can certainly be a causative factor. Judging by your history of chronic pancreatitis, abdominal pain and diarrhea you should be on some form of gastric acid blocker such as Omeprazole and also pancreatic enzyme supplements. ...Read more
Yes: Narcotics very frequently induce constipation with their use. It is important to take a stool softener and MiraLAX (polyethylene glycol) (or simmilar) daily as well as staying well hydrated. Sennokot laxative is a good choice if you have not had a bm in several days (avoid the strong stimulant laxatives). Discuss your symptoms with your physician who can make recommendations. ...Read more
Many possible causes: Depending on how long after eating it happens (right away or several hours later), it could be stomach inflammation or ulcers, reflux (gerd), problems with your pancreas or gall bladder or even some type of blockage to normal emptying of the stomach (a growth within or on the outside of the stomach). If you are losing weight, have no appetite, or the pain is severe, see your doc asap! ...Read moreSee 1 more doctor answer
Unexplained chronic vomiting over one year; no psychogenic cause; mild gastroparesis; removed gallbladder; intermittent pelvic/lower abd. Pain; cause?
I am experiencing side pain, abdominal discomfort, nausea (severity: mild) , bloating or abdominal fullness, heartburn (gerd) (worsened by: eating...
See your doctor today: There a number of possible reasons for this symptom complex. Gallbladder inflammation and stones is the first to come to mind. Acute cholecystitis can exacerbate symptoms of reflux disease which you also describe. Either way i would recommend seeing your doctor as soon as possible to begin the appropriate work. ...Read more
Yes: Bad sushi can be related to food poisoning, which can cause severe stomach pain/cramping, diarrhea, nausea, vomiting, and anorexia to name a few symptoms. Always go to a reputable sushi establishment and if something smells "fishy"....Well, that just may mean you are in a sushi restaurant! ...Read more
Not related issues: Acid-related events typically involve the gut, whereas hepatitis is a liver inflammation. Only in very rare circumstances does stomach juice potentially "reflux" into the biliary tree. Also, rare opportunities exist for tumors to metastasize to the liver from the upper GI tract, but such tumors do not secrete acid into the liver to cause its inflammation. ...Read moreSee 1 more doctor answer